# SDR IPXA3578526

- Difficulty date: May 14, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5238
- Condition: Corroded
- Location: Bs 1682-1696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN CABIN AFT DECK PLATE HAS CORROSION DAMAGE BS 1682-1696 LBL 26-70.  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-60-51-2R-7.
